# SDR DALA2021091305442

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 18,634 hours, 2,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Perforated
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 PERFORATION ON FLAP TRACK FAIRING 533CB ON LH WING. DAMAGE IS IN SUBZONE 5 AND SRM STATES THAT NO DAMAGE IS PERMITTED. CORRECTIVE ACTION: REPAIRED FLAP TRACK FAIRING 533CB ON LH WING AS PER ER/A 593834-14. (1944867)
